IBUTAB™ - Advanced Ibuprofen formula for maximum back, joint, and muscle pain relief. Compare to the active ingredients found in Advil®. Two tablets per packet. Available in 100 (1420) and 250 (1421).
Active ingredient (in each tablet): Ibuprofen 200 mg (NSAID)*
Purposes: Pain reliever/fever reducer
*nonsteroidal anti-inflammatory drug
Packaged for industrial use, this medicine is not packaged in child resistant packaging. Do not use if package is torn, cut or opened. Please store and keep all medicine out of the reach or sight of children.